# SDR DALA2016081205991

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1344-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA BETWEEN BS 1344 - 1364 LONGERON 28L CORRODED IN CHANNEL. FOUND TO BE OUT LIMITS.  REMOVED AND REPLACED LONGERON SPLICE IAW SRM 53-10-01.
